# SDR AALA20110520TUL05

- Difficulty date: May 20, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N580AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53157
- Aircraft time: 57,708 hours, 29,670 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED AREA AT STATION 207 BETWEEN LONGERONS 4 AND 5 LEFT.  INSTALLED DOUBLER PER DRAWING SG09530001 AND SRM 53-04-00 FIGURE 38 SHEET 22 VIEW G.
